# SDR FDKA200802061

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,822 hours, 15,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 14527016001
- Condition: Damaged
- Location: Door Frame
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CARGO DOOR STRIKER PLATES ON THE FORWARD AND AFT FRAMES ARE DAMAGED.  THE DAMAGED PARTS HAVE BEEN REMOVED AND REPLACED.
